# SDR UIEA2018030600333

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,104 hours, 19,587 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 7732845
- Part serial: 891015
- Condition: Inoperative
- Location: Fan Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FATS DOES NOT COMMAND FAN AIR VALVE TO OPEN OR CLOSE.  REMOVED AND REPLACED THE NR 1 ENGINE FAN AIR TEMP SENSOR IAW AMM 36-11-17,  SENSOR OPS CHECKED GOOD.
